# SDR CALA2019040500524

- Difficulty date: April 2, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N73275
- Make and model: Boeing 737824
- Aircraft serial: 31593
- Aircraft time: 57,216 hours, 19,264 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 189929
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEADING EDGE SLATS TRANSIT LIGHT STAYS ON 1 LE TRANSIT LIGHT CYCLING ON/OFF WITH FLAPS UP #1 LE FLAP LIGHT ON OVHD & FWD LE FLAPS TRANSIT LIGHT ARE ON STEADY WITH FLAPS UP. FSEU BITE HAS MSG "F1 PROX RETRACT" 27-81216.F2 PROX RETRACT 27-81218 & F3 PROX RETRACT 27-81220.
